# SDR HALA2009070800286

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 28,073 hours, 5,394 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bypass Valve
- Part number: 7769501
- Part serial: F27379
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 6,990 hours, 1,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND NR 1 ENGINE FUEL BYPASS VALVE LEAKING.  REPLACED NR 1 ENGINE FUEL BYPASS VALVE PER AMM 73-11-07.LEAK CHECK GOOD.
